# SDR SWAA2016060652485

- Difficulty date: May 2, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N640SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27713
- Aircraft time: 61,485 hours, 48,344 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654948829
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT MLG FITTING CRACKED AT NR 5 HOLE APPROX RSS 223.14.  REPAIRED FITTING IAW ER & EA.
